Journal of Symbolic Logic

Corrigendum: On Diophantine Equations Solvable in Models of Open Induction

Margarita Otero

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 811-812.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743729

Digital Object Identifier
doi:10.2178/jsl/1183743729

Mathematical Reviews number (MathSciNet)
MR1129145

Zentralblatt MATH identifier
0739.03029

JSTOR
links.jstor.org

Citation

Otero, Margarita. Corrigendum: On Diophantine Equations Solvable in Models of Open Induction. J. Symbolic Logic 56 (1991), no. 3, 811--812. doi:10.2178/jsl/1183743729. https://projecteuclid.org/euclid.jsl/1183743729


Export citation

See also

  • Original Paper: Margarita Otero. On Diophantine Equations Solvable in Models of Open Induction. J. Symbolic Logic, Volume 55, Issue 2 (1990), 779--786.